Tuesday, June 07, 2005


Grrrrrrr. I am so ready to be off these meds!

Remember the little fiasco before? So I took the docs advise and started tapering off much more slowly. First split the 75mg into 37.5mg. Then split the 37.5mg.

Only this isn't as easy as it sound. See, Effexor comes in capsules. And the capsules are filled with little white balls of potentcy. Which means when you pry apart the capsule and attempt to dump out the undesired dose, you inevitably end up with little white beads running around the counter.

So now I'm down to a dozen little balls inside the capsule every-other-day. What is that - like 7.32452398452mg? And I'm still experiencing shocks, dizziness, etc. Will this stuff *ever* let me go??!?!?!??


joat said...

Hang in there. We're pulling for you.

Klondike Kate said...

Thank you Joat. I can use a friend right now.

Knottyboy said...

I was on wellbutrin for a couple years and getting off wasn't to bad. But I've heard a lot of Efexor peeps say that it was harder for them. Good luck honey.

Valette said...

I just found a question about Effexor withdrawal at Ask Metafilter that you may be interested in.

Klondike Kate said...

Thanks Valette. Interesting (and affirming) info.

Anonymous said...

Best regards from NY! » »

Anonymous said...

Keep up the good work »

Effexor Prescription Information said...

My name is Judith Haven and i would like to show you my personal experience with Effexor.

I am 37 years old. Have been on Effexor for at least 1 years now. As soon as I was on the beginning dose I could feel releave from my anxiety. My family life is so much better. My kids notice it. They applaud my for taking the side affects for a better live with them. No explosive episode any more.

I have experienced some of these side effects-
Nightsweats, I have twitches if I forget a dose.

I hope this information will be useful to others,
Judith Haven